# SDR AWXA200501264

- Difficulty date: October 10, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 59,624 hours, 37,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654587512
- Condition: Corroded
- Location: Bs 304-325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED CORROSION ON THE R1 INNER CHORD, UPPER ANGLE FROM BS 304 TO BS 325, RBL 61, AND WL 209.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-10-13-1A1 FIG 101.  MAINTENANCE REMOVED R1 INNER CHORD UPPER ANGLE AND INSTALLED NEW ANGLE FROM BS 304 TO BS 325, BL 61R AND WL 209 IAW BOEING 737-300 SRM 51-40-02-0G FIGS 8 AND 12.
